# SDR RRXA003609

- Difficulty date: December 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Part number: DOUGLAS
- Condition: Cracked
- Location: Str 940 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE FLOOR BEAM R/H O/B LWR LEG ON FWD SIDE AT STA 920, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW EO#00-316 WITH APPROVED 8110-3 DATED 12/12/00.
